Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 267, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 11, 2021, 12:11 AM MDT for De Baca County, New Mexico. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2021, 12:11 AM MDT (06:11 UTC)
- Expired
- Jul 11, 2021, 12:52 AM MDT
- In force
- 41 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County De Baca County, NM
The radar
The Cannon AFB radar (KFDX), 76 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 6.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1410 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 2560 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted.
971
WUUS55 KABQ 110611
SVRABQ
NMC011-110715-
/O.NEW.KABQ.SV.W.0267.210711T0611Z-210711T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1211 AM MDT Sun Jul 11 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Central De Baca County in east central New Mexico...
* Until 115 AM MDT.
* At 1211 AM MDT, a severe thunderstorm was located 7 miles south of
Sumner Lake, or 8 miles west of Fort Sumner, moving south at 15
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Fort Sumner.
This includes Highway 60 between Mile Markers 311 and 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3459 10446 3455 10422 3412 10423 3421 10465
TIME...MOT...LOC 0611Z 016DEG 14KT 3450 10438
HAIL...1.50IN
WIND...60MPH
$$
343 follow-up statements
583
WWUS55 KABQ 110620
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1220 AM MDT Sun Jul 11 2021
NMC011-110715-
/O.CON.KABQ.SV.W.0267.000000T0000Z-210711T0715Z/
De Baca-
1220 AM MDT Sun Jul 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM MDT
FOR CENTRAL DE BACA COUNTY...
At 1219 AM MDT, a severe thunderstorm was located 10 miles east of
Yeso, or 11 miles west of Fort Sumner, moving southwest at 20 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Fort Sumner.
This includes Highway 60 between Mile Markers 311 and 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3457 10447 3455 10422 3412 10423 3421 10465
TIME...MOT...LOC 0619Z 024DEG 17KT 3445 10443
HAIL...2.00IN
WIND...60MPH
$$
34694
WWUS55 KABQ 110631
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1231 AM MDT Sun Jul 11 2021
NMC011-110715-
/O.CON.KABQ.SV.W.0267.000000T0000Z-210711T0715Z/
De Baca-
1231 AM MDT Sun Jul 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM MDT
FOR CENTRAL DE BACA COUNTY...
At 1230 AM MDT, a severe thunderstorm was located 9 miles east of
Yeso, or 12 miles west of Fort Sumner, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
central De Baca County.
This includes Highway 60 between Mile Markers 311 and 326.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3451 10450 3446 10424 3412 10423 3421 10465
TIME...MOT...LOC 0630Z 016DEG 14KT 3442 10444
HAIL...1.00IN
WIND...60MPH
$$
34734
WWUS55 KABQ 110652
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1252 AM MDT Sun Jul 11 2021
NMC011-110702-
/O.CAN.KABQ.SV.W.0267.000000T0000Z-210711T0715Z/
De Baca-
1252 AM MDT Sun Jul 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DE BACA COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 3451 10450 3446 10424 3412 10423 3421 10465
TIME...MOT...LOC 0650Z 016DEG 14KT 3433 10447
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 11:41 PM MDT, 30 minutes earlier.
Area forecast discussion, Jul 10, 11:41 PM MDT, 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1141 PM MDT Sat Jul 10 2021 .AVIATION... 06Z TAF CYCLE Most of the showers and thunderstorms have ended west of the central mountain chain. But in the east, Isolated showers and storms are forming over Guadalupe County. They will continue through much of the night with movement to the southeast. They could survive all the way to KROW, so will carry a VCSH at KROW starting at 08Z. With ample moisture and instability in place, scattered to numerous showers and thunderstorms are forecast for this afternoon and evening, except from KGUP to KFMN and the Four Corners where the weather will remain hot and dry. The potential exists for strong to severe thunderstorms this afternoon into the night, with a risk of large hail, wet microbursts with damaging wind gusts, and flash flooding. Despite all of this, VFR conditions are forecast over 95 percent of the time. The only exceptions will be in the stronger thunderstorms, where MVFR could exist for a brief time. Mountains will be obscured as well. && .PREV DISCUSSION...259 PM MDT Sat Jul 10 2021... .SYNOPSIS... Daily rounds of showers and thunderstorms are expected to persist through the forecast period bringing heavy rainfall and the potential for flash flooding. Some storms may become strong to severe late today and tomorrow, with coverage favoring southwest and central New Mexico today and expanding in coverage on Sunday. Temperatures are expected to cool slightly after today's cold front, remaining near to below normal in the coming week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)... Northerly steering flow remains in place over NM as a 600dm H5 high center focuses over southern NV. At the surface, a back door cold front has pushed southwest to the central mt chain today w/ deeper low level moisture in its wake. Storm initiation along the boundary will help force moisture farther west tonight and Sunday. A period of moderate gap winds is likely in the RGV w/ gusts up to 45 mph early this evening. Storms are likely to continue over eastern NM well into tonight as an upper level wave ejects southeast from the Front Range w/ increasingly moist low level upslope flow. A period of low cigs is also possible over the high plains by sunrise. Sunday is likely to be a much more active day of storms w/ abundant moisture and instability in place. PWATs are progged from near 1.2" over the RGV to near 1.6" across the plains. Steering flow will be from north to south around 10 kt w/ persistent low level east to southeast flow and training of storms around the high terrain. The threat for flash flooding will increase over areas w/ recent heavy rain and burn scars. The heaviest precip is shown by near-term model guidance to shift along and south of I-40 Sunday night w/ widespread moderate rainfall possible. LONG TERM...(MONDAY THROUGH SATURDAY)... The upper high continues its migration westward, finding anchor over SoCal Monday. The high will then meander westward while elongating. This will allow monsoon moisture to infiltrate the Desert Southwest, bringing about daily rounds of afternoon thunderstorms. Convection will favor the western and northern high terrain before pushing off in the late afternoon and evening each day in the coming week. Models continue to point to well above average PWATs, though the latest run of the GFS has pulled back some. Meanwhile, the NAEFS suggests PWATs will remain 1.0 to 1.5 standard deviations above normal throughout the week. This alongside slow storm motions will set the stage for heavy rain and subsequent flash flooding. As the high elongates on Wednesday, a shortwave trough descends into northeastern NM. This feature will help to enhance lift, aiding in convective initiation across northern and central NM. Potential for some storms to become strong to severe may exist, though current model runs suggest shear may be marginal at best. Still, other ingredients look to prime the environment, creating a robust day for storm coverage. This will be the setup to watch in the coming days as higher resolution models come into play. The upper high begins its migration back to the Four Corners by late week, weakening in its trek. Daily rounds of showers and thunderstorms alongside near to below normal temperatures are expected to persist through the long term. Guyer/12 && .FIRE WEATHER... An increasingly moist airmass over the region will elevate the risk for flash flooding over burn scars thru much of next week. The very hot temperatures recently will trend cooler as well with readings near to slightly below normal. Steering flow will remain slow toward the south thru Monday before becoming more erratic next week. Guyer && .AVIATION... 18Z TAF CYCLE A back door cold front moving southwest thru eastern NM early this afternoon will focus TS initiation over the high terrain of northern and central NM aft 20Z. Storms will drift southward into valleys and highlands thru sunset w/ gusty outflow winds, brief heavy rain, and frequent lightning. East canyon winds enhanced by convective outflow at KABQ may exceed 35 kt for a few hours around 00Z. Storm activity will focus over eastern NM well into tonight w/ potential for some low cigs along the east slopes of the central mt chain by sunrise. && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 10, 3:23 PM MDT, 8 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 323 PM MDT Sat Jul 10 2021 NMZ201>241-112130- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 323 PM MDT Sat Jul 10 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight Isolated to scattered showers and thunderstorms are expected this afternoon favoring the southwest mountains and areas along and east of the Sangre de Cristo Mountains. Any one storm could produce locally heavy rainfall and flash flooding, especially near and downstream of recent burn scars. Additionally this afternoon, extreme heat is likely for far northwest New Mexico, to include Farmington. Heat related illness will be a concern as temperatures have the potential to top 105 degrees. A back door cold front will push westward through the gaps of the Central Mountain Chain late this afternoon and this evening. Gusts up to 50 mph will be possible below canyons in the Albuquerque metro area. Moisture arriving with the front will also aid in shower and thunderstorm development. A few storms may become severe across central and southwest NM this evening. Hail and damaging wind gusts will be possible in addition to heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a slight risk of severe thunderstorms Sunday across portions of central New Mexico where damaging winds and large hail are possible. Storm motions will be slow and rainfall could become heavy. This may lead to localized areas of flash flooding, especially over and near recent and older burn scars. Daily rounds of thunderstorm activity will persist through the week. The potential for heavy rainfall and flash flooding will also continue, especially over and downstream of recent burn scars. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather, flooding impacts, and rainfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 12
In the hours before
Special weather statement, Jul 10, 8:09 PM MDT, 4 hours 2 minutes before
Special Weather Statement National Weather Service Albuquerque NM 809 PM MDT Sat Jul 10 2021 NMZ215-228-110245- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains- 809 PM MDT Sat Jul 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY UNTIL 845 PM MDT... At 809 PM MDT, Doppler radar was tracking a strong thunderstorm near Cimarron, or 23 miles northwest of Springer, moving southeast at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Cimarron and Philmont Scout Ranch. This includes Highway 64 between Mile Markers 306 and 322. && LAT...LON 3655 10463 3638 10490 3660 10504 3671 10486 TIME...MOT...LOC 0209Z 321DEG 8KT 3661 10490 44
Special weather statement, Jul 10, 9:01 PM MDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
901 PM MDT Sat Jul 10 2021
NMZ208-220-241-110345-
San Agustin Plains and Adjacent Lowlands-Lower Rio Grande
Valley-Southwest Mountains-
901 PM MDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 945
PM MDT...
At 901 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Escondida, or 8 miles west of Socorro, moving south at
25 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Socorro, Magdalena, Lemitar, Bosque Del Apache Refuge, San Acacia,
Escondida, Chamizal, Laborcita and Luis Lopez.
This includes the following highways...
Interstate 25 between Mile Markers 120 and 162.
Highway 60 between Mile Markers 110 and 138.
Highway 380 between Mile Markers 1 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3367 10746 3419 10725 3427 10682 3402 10675
3402 10676 3401 10675 3397 10676 3398 10674
3369 10666
TIME...MOT...LOC 0301Z 351DEG 23KT 3410 10704
34Local storm report, Jul 10, 9:29 PM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
929 PM MDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TSTM WND GST MAGDALENA 34.12N 107.24W
07/10/2021 E60 MPH SOCORRO NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202102427
TRMLocal storm report, Jul 10, 9:36 PM MDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
936 PM MDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL 2 SSW PHILMONT SCOUT RA 36.46N 104.95W
07/10/2021 M1.00 INCH COLFAX NM PUBLIC
&&
EVENT NUMBER ABQ202102428
JLSLocal storm report, Jul 10, 9:44 PM MDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
944 PM MDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 5 SW MAXWELL 36.49N 104.61W
07/10/2021 M1.00 INCH COLFAX NM PUBLIC
&&
EVENT NUMBER ABQ202102429
TRMSpecial weather statement, Jul 11, 12:05 AM MDT, 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1205 AM MDT Sun Jul 11 2021
NMZ237-110630-
De Baca County-
1205 AM MDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE BACA COUNTY UNTIL 1230
AM MDT...
At 1204 AM MDT, Doppler radar was tracking a strong thunderstorm near
Sumner Lake, or 8 miles west of Fort Sumner, moving south at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Fort Sumner.
This includes Highway 60 between Mile Markers 309 and 325.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3427 10430 3436 10461 3461 10445 3460 10443
3456 10424
TIME...MOT...LOC 0604Z 018DEG 14KT 3452 10438
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 32 min |
| Jul 10, 6:35 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Jul 10, 6:38 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jul 10, 6:42 PM MDT | Special Weather Statement | ABQ | Catron | 33 min |
| Jul 10, 6:44 PM MDT | Special Weather Statement | ABQ | Valencia | 31 min |
| Jul 10, 7:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Jul 10, 7:07 PM MDT | Special Weather Statement | ABQ | Valencia | 38 min |
| Jul 10, 7:19 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 41 min |
| Jul 10, 7:38 PM MDT | Special Weather Statement | ABQ | Valencia | 37 min |
| Jul 10, 7:56 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 64 min |
| Jul 10, 8:01 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| Jul 10, 8:03 PM MDT | Special Weather Statement | ABQ | Mora | 27 min |
| Jul 10, 8:04 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 56 min |
| Jul 10, 8:09 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Jul 10, 8:12 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 3 hr |
| Jul 10, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jul 10, 8:24 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jul 10, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 23 min |
| Jul 10, 8:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 3 hr |
| Jul 10, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 22 min |
| Jul 10, 9:01 PM MDT | Special Weather Statement | ABQ | Socorro | 44 min |
| Jul 10, 9:09 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding | 46 min |
| Jul 11, 12:05 AM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Jul 11, 12:39 AM MDT | Areal Flood Advisory | ABQ | De Baca | 3 hr |
| Jul 11, 2:13 AM MDT | Heat Advisory | ABQ | McKinley, San Juan | 18 hr |
| Jul 11, 9:53 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jul 11, 10:20 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 40 min |
| Jul 11, 11:23 AM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jul 11, 11:56 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jul 11, 12:38 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Jul 11, 1:08 PM MDT | Special Weather Statement | ABQ | Chaves | 22 min |
| Jul 11, 1:12 PM MDT | Flash Flood Watch | ABQ | Bernalillo, Catron, Chaves, Cibola, Colfax, De Baca and 13 more | 11 hr |
| Jul 11, 1:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 45 min |
| Jul 11, 1:50 PM MDT | Special Weather Statement | ABQ | Taos | 25 min |
| Jul 11, 1:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jul 11, 2:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jul 11, 2:13 PM MDT | Special Weather Statement | ABQ | Los Alamos | 32 min |
| Jul 11, 2:14 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 31 min |
| Jul 11, 2:23 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Jul 11, 2:24 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
| Jul 11, 2:29 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 11, 2:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 11, 2:39 PM MDT | Flash Flood Warning | ABQ | Mora, Taos | 3 hr |
| Jul 11, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jul 11, 2:45 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
| Jul 11, 2:47 PM MDT | Special Weather Statement | ABQ | Los Alamos | 28 min |
| Jul 11, 2:48 PM MDT | Special Weather Statement | ABQ | Taos | 27 min |
| Jul 11, 2:50 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jul 11, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 62 min |
| Jul 11, 3:03 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 57 min |
| Jul 11, 3:05 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jul 11, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, Taos | 42 min |
| Jul 11, 3:10 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 11, 3:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Jul 11, 3:22 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 38 min |
| Jul 11, 3:24 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Jul 11, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 33 min |
| Jul 11, 3:34 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 41 min |
| Jul 11, 3:35 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 40 min |
| Jul 11, 3:44 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 11, 3:45 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Jul 11, 3:48 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 3 hr |
| Jul 11, 3:57 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 32 min |
| Jul 11, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 46 min |
| Jul 11, 4:15 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| Jul 11, 4:29 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| Jul 11, 4:34 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 11, 4:42 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 63 min |
| Jul 11, 4:45 PM MDT | Special Weather Statement | ABQ | 30 min | |
| Jul 11, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 40 min |
| Jul 11, 4:51 PM MDT | Special Weather Statement | ABQ | Taos | 24 min |
| Jul 11, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 51 min |
| Jul 11, 4:56 PM MDT | Special Weather Statement | ABQ | 34 min | |
| Jul 11, 5:01 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 25 min |
| Jul 11, 5:17 PM MDT | Special Weather Statement | ABQ | Taos | 28 min |
| Jul 11, 5:22 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 38 min |
| Jul 11, 5:24 PM MDT | Special Weather Statement | ABQ | Torrance | 36 min |
| Jul 11, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 38 min |
| Jul 11, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 57 min |
| Jul 11, 5:57 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.